Journal of the Meteorological Society of Japan. Ser. II
Online ISSN : 2186-9057
Print ISSN : 0026-1165
ISSN-L : 0026-1165
Love Waves treated in the Elliptic-Cylindrical Coordinates
H. Arakawa
Author information
JOURNALS FREE ACCESS

1932 Volume 10 Issue 12 Pages 798-809

Details
Abstract

In the present paper the author intends to discuss Love waves using the elliptic-cylindrical co-ordinates.
In this case, the solutions have a singular plane with finite breadth 2c as a seismic focus and the waves of elliptic shape propagate outwards from the origin. But the waves propagate nearly circularly at the point whose horizontal distance from the centre of the focus is 4e or more. The nature of Love waves, that is the predominance of transverse component of the displacement is also deduced in this paper.

Information related to the author
© Meteorological Society of Japan
Previous article Next article
feedback
Top